# SDR DALA1113959873

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMP LT SIDE CANTED FRAME STA 1139 AFT SIDE HAS DEEP CHAFE.  BLENDED CHAFE ON LT SIDE CANTED FRAME IAW  DC-9 SRM 51-10-3.  ORIG MAT .063 REMOVED OVER 50 PERCENT MAT OUT OF  LIMITS IAW DC-9 SRM 53-01 FIG 1.  REMOVED FRAME IAW DC-9 SRM 51-30-1.  LOCATED, DRILLED, DEBURRED NEW FRAME IAW DC-9 51-10-4.  INSTALLED FRAME IAW DC-9 SRM 51-30-5, SRM 51-30-2,  SRM 51-30-1.  REQUIRED INSPECTION COMPLETED.
